# SDR QXEA2023050200077

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 11,784 hours, 7,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 17083384001
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SERVICE DOOR AFT GIRT BAR FLOOR FITTING HAS A BROKEN SPRING. REPLACED SPRING IAW AMM 53-10-25-400-804A.
